# SDR SWAA2013011411442

- Difficulty date: January 5, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Link Assy
- Part number: 251A2252
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEV DOC BONE BEARING RUSTED (DAMPER ROD).  REMOVED & REPLACED DAMPER LINK ASSY IAW B717 AMM 20-50-01 AND 27-31-09
